Asian Journal of Pure and Applied Mathematics aims to publish high-quality papers in all areas of pure and applied mathematics, statistics and related areas. By not excluding papers on the basis of subject area, this journal facilitates the research and wishes to publish papers as long as they are technically correct and scientifically motivated.


Publication Charge: FREE. All the manuscripts submitted within this month will be published free of cost. There is no publication charge for this month. 

2019 - Volume 1 [Issue 1]

Forex Risk Management Strategies for Indian IT Companies

Mihir Dash

Page: 1-7
Abstract View: 322 times | PDF Download: 211 times

Comparison of Performance of Indian Aviation Service Providers Using Multi-criteria Decision Models

Mihir Dash

Page: 16-26
Abstract View: 147 times | PDF Download: 103 times

Exploring the Applicability of the CVP Model in the Indian Cement Sector

Mihir Dash

Page: 8-15
Abstract View: 335 times | PDF Download: 185 times

On the Uniform Bounded ness Principle with Applications to Space of Polynomials and Fourier Series

Eziokwu, C. Emmanuel

Page: 27-32
Abstract View: 31 times | PDF Download: 15 times

On Application of the Fixed Point Theorem to the Solution of Ordinary Differential Equations

Eziokwu C. Emmanuel, Okoroafor G. Chinenye

Page: 33-41
Abstract View: 12 times | PDF Download: 9 times

View All Issues

This journal considers following types of papers. The journal also encourages the submission of useful reports of negative results. 

This is a peer-reviewed, open access INTERNATIONAL journal. This journal will have 4 issues per volume.